Applied Mathematics

Vol.3 No.4(2012), Paper ID 18877, 3 pages

DOI:10.4236/am.2012.34048

 

Some Problems on Best Approximation in Orlicz Spaces

 

Garidi Wu, Dongyue Guan

 

College of Mathematics Science, Inner Mongolia Normal University, Huhhot, China
College of Natural Science, Inner Mongolia Agricultural University, Huhhot, China

 

Copyright © 2012 Garidi Wu, Dongyue Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Wu and D. Guan, "Some Problems on Best Approximation in Orlicz Spaces," Applied Mathematics, Vol. 3 No. 4, 2012, pp. 322-324. doi: 10.4236/am.2012.34048.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.